# SDR QMLA2016082516097

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N862NC
- Make and model: Bell 429
- Aircraft serial: 57242
- Aircraft time: 190 hours, 617 cycles
- Engine: Pwc PW207D
- Engine time: 190 hours, 449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 429069501113
- Condition: Cracked
- Location: Engine Deck
- Part time: 190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRWORTHINESS CHECK, FOUND THE FORWARD CENTER ENGINE FIREWALL PANEL CRACKED IN 2 PLACES, FROM THE BOTTOM AND FROM A LOWER STIFFENER SOLID RIVET.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPLACEMENT FIREWALL OR REPAIR.
